# SDR GLBA2015122100562

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 39,174 hours, 48,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 904122912
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ON GEAR EXTENSION, RT MAIN H FAILED TO ILLUMINATE, RT ANNUNC ILLUMINATED AS NORMAL.  PRECAUTIONARY RAN CHECKLIST & ALL ILLUMINATED.  OPERATIONS CHECKED NORMAL.  TROUBLE SHOT SYS, R & R MLG 3 GREEN ANNUNC ASSEMBLY IAW BMM 31-10-00. PN 90-412291-2 ON & OFF SN INSPECTED & CLEAN DOWNLOCK SWITCHES.
